# SDR AALA202112096446

- Difficulty date: November 16, 2021
- Submitted: December 9, 2021
- Operation: Air carrier
- Aircraft: N820NN
- Make and model: Boeing 737*
- Aircraft serial: 29559
- Aircraft time: 35,481 hours, 14,474 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 143A7501188
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION, MEASURING L=3.5 IN, W=2.0 IN, D=0.022 IN, ON FORWARD CARGO COMPARTMENT RIGHT HAND TRANSITION PANEL LOCATED BETWEEN STA 500D AND STA 500E AT S28R. REPLACED TRANSITION PANEL PER  SRM 51-10-02-0G AND AARD 51-00-05-01.
